# SDR QXEA2009051200329

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,786 hours, 14,449 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - DURING T/O GLD UNSAFE CAUTION MSG ILLUMINATED.  TAKEOFF ABORTED JUST BELOW 60 KTS.  PERFORMED FIM TASK 27-64-00-810-803-A01.  OPS TESTED GROUND LIFT DUMPING MANUAL ARM AND DISARM, CHECKS GOOD.  OPS TESTED RADIO ALTIMETER, CHECKS GOOD.  C/W SPOST 1 AND 2 OF SSCU'S, NO FAULTS FOUND.  RETURNED TO SERVICE.  NO PARTS REPLACED.
